MAUDE Adverse Event Report: CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 180111
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was returned to the manufacturer for physical evaluation.An exterior visual inspection of the returned cycler showed no signs of physical damage.There were visual indications of dried fluid within the cassette compartment.There was visual indication of particulates around the catch post area and within cassette compartment.There were no burrs or sharp edges in the cassette area that may have punctured a cassette membrane.Touch screen test failed when powering on the cycler the ok and stop push buttons illuminated, however the front panel display remained blank.It was identified that the cause for the blank screen was due to an internal short present transformer on the inverter board.A known good inverter board was installed and the display became fully operational.Encountered failure on touch pad for not responding when pressing the buttons.The function board was determined to cause the failure.Installed a known good function board, the touch pad responded.Removed function board at the completion of the investigation.There were visual indications of dried fluid found in between of the pump assembly and display assembly during internal inspection.There were visual indications of dried fluid within the recess of the bottom cover adjacent to the pump during internal inspection.The cause of the dried fluid could not be determined.An investigation of the cycler mushroom heads verified that the surface conditions and alignments were within specification.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.A device history record review was performed and verified that the results of the in progress and final quality control testing met all requirements.The reported issue was confirmed; the cause was determined to be an internal short on transformer on the inverter board.The cycler was refurbished following the evaluation.
 
Event or Problem Description
It was reported that the screen of a patient¿s liberty select cycler went blank during power up before their peritoneal dialysis (pd) treatment.The power cord was properly connected in both ends and cycler plugged directly into the wall outlet.The cycler was rebooted, the ok and stop keys lit up, however the screen remained blank.At that point in time, the technical support representative advised the patient to discontinue use of the cycler and to notify their peritoneal dialysis registered nurse (pdrn) of the event.A replacement cycler was issued to the patient.It was reported that an alternate treatment option was available.Additional information requested but has not been obtained.The cycler was returned to the manufacturer and a replacement cycler was provided and received.Upon physical evaluation of the cycler by the manufacturer, evidence of an internal short on the transformer on the inverter board was identified.

Brand Name
UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key16195957
Report Number0002937457-2023-00080
Device Sequence Number17635055
Product Code FKX
UDI-Device Identifier00840861100972
UDI-Public00840861100972
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K181108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number180111
Device Catalogue NumberRTLR180111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2022
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown